Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 216, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 10, 2015, 6:08 PM CDT for Russell County, Kansas. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2015, 6:08 PM CDT (23:08 UTC)
- Expired
- Sep 10, 2015, 7:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 70.0 mph
County Russell County, KS
The radar
The Grand Island radar (KUEX), 148 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 6:32 PM CDT | HAIL 0.5 | Nw Waldo, KS | |
| Sep 10, 6:54 PM CDT | HAIL 1.75 | 6 E Russell, KS | TRAINED SPOTTER RELAYED VIA AMATUR RADIO. |
| Sep 10, 6:57 PM CDT | TSTM WND GST 50 | Ne Russell, KS | |
| Sep 10, 6:57 PM CDT | HAIL 0.25 | Ne Russell, KS | ALSO REPORTED VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 2:59 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.1 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 348 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
383
WUUS53 KICT 102308
SVRICT
KSC167-110000-
/O.NEW.KICT.SV.W.0216.150910T2308Z-150911T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
608 PM CDT THU SEP 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 700 PM CDT
* AT 607 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHWEST OF LURAY...OR 21 MILES NORTH OF RUSSELL...MOVING
SOUTHEAST AT 40 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
RUSSELL...LUCAS...GORHAM...LURAY...BUNKER HILL...PARADISE...
WALDO...WILSON LAKE...RUSSELL AIRPORT AND WILSON STATE PARK.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 175 AND 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3913 9904 3913 9849 3888 9849 3882 9904
TIME...MOT...LOC 2307Z 310DEG 38KT 3920 9888
HAIL...2.50IN
WIND...70MPH
$$
CARUSO2 follow-up statements
255
WWUS53 KICT 102323
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
623 PM CDT THU SEP 10 2015
KSC167-110000-
/O.CON.KICT.SV.W.0216.000000T0000Z-150911T0000Z/
RUSSELL KS-
623 PM CDT THU SEP 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR RUSSELL COUNTY...
AT 622 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LURAY...OR 17
MILES NORTH OF RUSSELL...MOVING SOUTHEAST AT 30 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
RUSSELL...LUCAS...GORHAM...LURAY...BUNKER HILL...PARADISE...WALDO...
WILSON LAKE...RUSSELL AIRPORT AND WILSON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3913 9904 3913 9849 3888 9849 3882 9904
TIME...MOT...LOC 2322Z 311DEG 26KT 3913 9879
HAIL...2.50IN
WIND...70MPH
$$
CARUSO542
WWUS53 KICT 102341
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
641 PM CDT THU SEP 10 2015
KSC167-110000-
/O.CON.KICT.SV.W.0216.000000T0000Z-150911T0000Z/
RUSSELL KS-
641 PM CDT THU SEP 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR RUSSELL COUNTY...
AT 639 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LURAY...OR 15
MILES NORTHEAST OF RUSSELL...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
A SECOND SEVERE THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST OF
GORHAM...MOVING SOUTHEAST AT 35 MPH. 60 MPH WIND GUSTS AND QUARTER
SIZE HAIL IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
RUSSELL...LUCAS...GORHAM...LURAY...BUNKER HILL...PARADISE...WALDO...
WILSON LAKE...RUSSELL AIRPORT AND WILSON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3913 9904 3913 9849 3888 9849 3882 9904
TIME...MOT...LOC 2339Z 307DEG 30KT 3904 9864
HAIL...1.00IN
WIND...60MPH
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:36 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Sep 10, 3:36 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 336 PM CDT THU SEP 10 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 318 PM CDT THU SEP 10 2015 THE DEVELOPMENT AND EVOLUTION OF CONVECTION THIS EVENING AND INTO THE OVERNIGHT HOURS AS A COLD FRONT DROPS SOUTH ACROSS THE REGION REMAINS THE MAIN FORECAST CONCERN. WATER VAPOR IMAGERY SHOWS UPPER-LEVEL ENERGY CONTINUING TO DIG SOUTH ACROSS THE INTER-MOUNTAIN WEST AND HAS BEGUN INTERACTING WITH THE FRONTAL BOUNDARY IN THE VICINITY OF THE KANSAS AND NEBRASKA BORDER. A FEW ISOLATED STORMS HAVE ALREADY BEGUN TO DEVELOP IN THIS REGION...EXPECT COVERAGE TO RAMP UP AND INCREASE AS THE EVENING HOURS PROGRESS ACROSS NORTH CENTRAL KANSAS. WITH INSTABILITIES APPROACHING 2500-4000 J/KG AND 40+ KNOTS OF BULK SHEAR...EXPECT STORMS THAT DO DEVELOP TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. A FEW SUPERCELLS WILL BE POSSIBLE INITIALLY BEFORE GROWING UPSCALE INTO A MESOSCALE CONVECTIVE SYSTEM THAT WILL IMPACT PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS LATER THIS EVENING AND DURING THE OVERNIGHT HOURS. A FEW POST FRONTAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS AROUND DAYBREAK ON FRIDAY AS MID-LEVEL BAROCLINICITY LINGERS ACROSS THE AREA. BY THE AFTERNOON HOURS ON FRIDAY...A DRY AND COOL POST FRONTAL AIR MASS WILL SETTLE INTO THE REGION BRINGING UNSEASONABLE COOL TEMPERATURES FOR THE WEEKEND. JMR .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 318 PM CDT THU SEP 10 2015 NORTHWEST FLOW WILL BEGIN TO BREAK DOWN ACROSS THE PLAINS AS A LONGWAVE TROUGH DIGS SOUTHWARD INTO THE PACIFIC NORTHWEST BY TUESDAY. NEAR SEASONAL TEMPERATURES WILL RETURN AS LEE CYCLOGENESIS OCCURS ACROSS THE NORTHERN ROCKIES...BRINGING BREEZY SOUTHERLY WINDS. PRECIPITATION CHANCES ACROSS NORTH CENTRAL KANSAS RETURN TUESDAY NIGHT. JMR && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1226 PM CDT THU SEP 10 2015 MAIN AVIATION CONCERN WILL BE CONVECTIVE TRENDS TONIGHT. STORMS CONTINUE TO LINGER OVER CENTRAL KS ALONG A TIGHT MID LEVEL TEMP GRADIENT. THIS ACTIVITY HAS BEEN ELEVATED BUT IS NOW SHOWING HITS IT MAYBE BECOME MORE SURFACED BASED. SOME SMALL HAIL AND STRONG WINDS IS NOT OUT OF THE QUESTION WITH THIS ACTIVITY. MORE WIDESPREAD AND ORGANIZED SEVERE STORMS ARE EXPECTED GENERALLY AFTER 4-5PM AS A STRONG COLD FRONT APPROACHES FROM THE NORTH. THIS ACTIVITY SHOULD AFFECT THE KICT AFTER 02Z AND CLEAR THE FORECAST AREA AFTER AROUND 06Z. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 63 76 53 74 / 70 20 10 10 HUTCHINSON 61 76 50 74 / 70 20 10 10 NEWTON 61 75 51 72 / 70 20 10 0 ELDORADO 61 75 50 72 / 70 20 0 0 WINFIELD-KWLD 63 77 51 74 / 70 30 10 0 RUSSELL 57 75 52 75 / 60 10 10 10 GREAT BEND 58 75 52 76 / 60 10 10 10 SALINA 59 75 50 74 / 70 10 10 10 MCPHERSON 60 75 51 74 / 70 20 10 10 COFFEYVILLE 64 77 50 73 / 70 40 0 0 CHANUTE 63 75 49 72 / 70 20 0 0 IOLA 62 74 49 71 / 70 20 0 0 PARSONS-KPPF 63 76 49 72 / 70 30 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 10, 4:30 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 430 PM CDT THU SEP 10 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-112130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 430 PM CDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING THROUGH TONIGHT. CENTRAL KANSAS WILL SEE THE GREATEST RISK FOR SEVERE WEATHER AFTER 5PM WHERE SUPERCELL THUNDERSTORMS ARE POSSIBLE. THE PRIMARY THREATS WILL BE LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS UP TO 75 MPH. AS THE EVENING PROGRESSES AND STORMS BECOME MORE NUMEROUS...THEY ARE EXPECTED TO GROW UPSCALE INTO A LINEAR COMPLEX OF STORMS AS THEY APPROACH SOUTH CENTRAL AND SOUTHEAST KANSAS. THE MAIN THREAT WILL BE DAMAGING WINDS UP TO 65 MPH AND 1 INCH DIAMETER HAIL. LOCALLY HEAVY RAINFALL WILL ALSO POSE A MINOR FLOODING THREAT THIS EVENING AND DURING THE OVERNIGHT HOURS...ESPECIALLY IN FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS MAY LINGER INTO FRIDAY MORNING FOR LOCATIONS NEAR THE OKLAHOMA BORDER WITH SOME GUSTY WINDS AND SMALL HAIL POSSIBLE. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. A SLIGHT CHANCE FOR THUNDERSTORMS WILL RETURN TO NORTH CENTRAL KANSAS TUESDAY NIGHT INTO WEDNESDAY BEFORE SPREADING ACROSS THE MAJORITY OF CENTRAL AND SOUTHEAST KANSAS ON THURSDAY. ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION CAN BE EXPECTED LATE THIS EVENING...MAINLY ALONG AND NORTH OF A LINE FROM KINGMAN TO WICHITA TO PARSONS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Sep 10, 3:21 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 321 PM CDT THU SEP 10 2015 KSZ072-102045- ALLEN KS- 321 PM CDT THU SEP 10 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN ALLEN COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 345 PM CDT * AT 321 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR IOLA...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... IOLA...LA HARPE...GAS...BASSETT AND IOLA AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3782 9527 3784 9552 3802 9552 3798 9525 TIME...MOT...LOC 2021Z 256DEG 6KT 3792 9545 LAWSON
Special weather statement, Sep 10, 4:17 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 417 PM CDT THU SEP 10 2015 KSZ072-102145- ALLEN KS- 417 PM CDT THU SEP 10 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN ALLEN COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 445 PM CDT * AT 416 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER HUMBOLDT...MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... HUMBOLDT AND PETROLIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3773 9552 3787 9552 3789 9541 3773 9534 TIME...MOT...LOC 2116Z 350DEG 11KT 3781 9547 LAWSON
Special weather statement, Sep 10, 4:58 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
458 PM CDT THU SEP 10 2015
KSZ071-072-095-096-102245-
WOODSON KS-WILSON KS-ALLEN KS-NEOSHO KS-
458 PM CDT THU SEP 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...
NORTHEASTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
SOUTHWESTERN ALLEN COUNTY IN SOUTHEASTERN KANSAS...
NORTHWESTERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 545 PM CDT
* AT 457 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR CHANUTE...MOVING SOUTHEAST AT
20 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CHANUTE...HUMBOLDT...PETROLIA AND CHANUTE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3759 9561 3773 9562 3779 9561 3782 9553
3784 9547 3769 9529
TIME...MOT...LOC 2157Z 316DEG 19KT 3775 9551
CARUSOSpecial weather statement, Sep 10, 5:35 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 535 PM CDT THU SEP 10 2015 KSZ032-102330- RUSSELL KS- 535 PM CDT THU SEP 10 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN RUSSELL COUNTY IN CENTRAL KANSAS... * UNTIL 630 PM CDT * AT 532 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM 27 MILES NORTHWEST OF LURAY...OR 35 MILES NORTHWEST OF RUSSELL...MOVING SOUTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF TENNIS BALLS...AND WIND GUSTS OF 60 TO 75 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RUSSELL...LUCAS...GORHAM...LURAY...PARADISE...WALDO AND WILSON LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WARNING MAY BE NEEDED WITH THIS STORM IF IT MAINTAINS INTENSITY AND MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. && LAT...LON 3913 9904 3913 9849 3896 9849 3886 9903 TIME...MOT...LOC 2232Z 309DEG 37KT 3936 9911 CARUSO
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 3:21 PM CDT | Special Weather Statement | ICT | Allen | 24 min |
| Sep 10, 4:17 PM CDT | Special Weather Statement | ICT | Allen | 28 min |
| Sep 10, 4:58 PM CDT | Special Weather Statement | ICT | Neosho | 47 min |
| Sep 10, 5:35 PM CDT | Special Weather Statement | ICT | Russell | 55 min |
| Sep 10, 6:56 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.